# SDR AALA20120303006

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 66,052 hours, 23,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ANGLE OF AUXILIARY POWER UNIT INLET CUTOUT.  INSTALLED DOUBLER.
